Generalized fairness and context-free languages

Salomaa Kai and Yu Sheng: Generalized fairness and context-free languages. In: Acta cybernetica, (14) 1. pp. 193-203. (1999)

[thumbnail of cybernetica_014_numb_001_193-203.pdf]
Cikk, tanulmány, mű

Download (803kB) | Preview


The notion of fairness for generalized shuffle operations was introduced in [10]. The n-fairness property requires, roughly speaking, that in any prefix of a word the difference of the numbers of occurrences of two symbols is at most n. Here we give a new simplified proof for the decidability of uniform n-fairness for context-free languages. Also, we show that the more general, linear or logarithmic, fairness notions are decidable.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1999
Volume: 14
Number: 1
ISSN: 0324-721X
Page Range: pp. 193-203
Language: English
Place of Publication: Szeged
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: p. 202-203. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2022. Jun. 14. 10:09

Actions (login required)

View Item View Item